On submanifolds in locally symmetric spaces of noncompact type
نویسندگان
چکیده
Given a connected, compact, totally geodesic submanifold Ym of noncompact type inside a compact locally symmetric space of noncompact type Xn , we provide a sufficient condition that ensures that [Ym] 6= 0 ∈ Hm(X; R); in low dimensions, our condition is also necessary. We provide conditions under which there exist a tangential map of pairs from a finite cover (X̄, Ȳ) to the nonnegatively curved duals (Xu,Yu).
منابع مشابه
Parabolic Subgroups of Semisimple Lie Groups and Einstein Solvmanifolds
In this paper, we study the solvmanifolds constructed from any parabolic subalgebras of any semisimple Lie algebras. These solvmanifolds are naturally homogeneous submanifolds of symmetric spaces of noncompact type. We show that the Ricci curvatures of our solvmanifolds coincide with the restrictions of the Ricci curvatures of the ambient symmetric spaces. Consequently, all of our solvmanifolds...
متن کاملNew examples of non-symmetric Einstein solvmanifolds of negative Ricci curvature
We obtain new examples of non-symmetric Einstein solvmanifolds by combining two techniques. In Tamaru (Parabolic subgroups of semisimple Lie groups and einstein solvmanifolds. Math Ann 351(1):51–66, 2011) constructs new attached solvmanifolds, which are submanifolds of the solvmanifolds correspond to noncompact symmetric spaces, endowed with a natural metric. Extending this construction, we app...
متن کاملOn Quantum Unique Ergodicity for Locally Symmetric Spaces I
We construct an equivariant microlocal lift for locally symmetric spaces. In other words, we demonstrate how to lift, in a “semicanonical” fashion, limits of eigenfunction measures on locally symmetric spaces to Cartan-invariant measures on an appropriate bundle. The construction uses elementary features of the representation theory of semisimple real Lie groups, and can be considered a general...
متن کاملOn Quantum Unique Ergodicity for Locally Symmetric Spaces I Lior Silberman and Akshay Venkatesh
We construct an equivariant microlocal lift for locally symmetric spaces. In other words, we demonstrate how to lift, in a “semicanonical” fashion, limits of eigenfunction measures on locally symmetric spaces to Cartan-invariant measures on an appropriate bundle. The construction uses elementary features of the representation theory of semisimple real Lie groups, and can be considered a general...
متن کاملExotic smooth structures on nonpositively curved symmetric spaces
We construct series of examples of exotic smooth structures on compact locally symmetric spaces of noncompact type. In particular, we obtain higher rank examples, which do not support Riemannian metric of nonpositive curvature. The examples are obtained by taking the connected sum with an exotic sphere. To detect the change of the smooth structure we use a tangential map from the locally symmet...
متن کامل